IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Hilbert cube manifolds


Author: T. A. Chapman
Journal: Bull. Amer. Math. Soc. 76 (1970), 1326-1330
MSC (1970): Primary 5755; Secondary 5705
DOI: https://doi.org/10.1090/S0002-9904-1970-12660-X
MathSciNet review: 0286138
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365-383. MR 35 #4893. MR 214041
  • 2. R. D. Anderson and T. A. Chapman, Extending homeomorphisms to Hilbert cube manifolds, Pacific J. Math. (to appear). MR 319204
  • 3. R. D. Anderson and R. Schori, Factors of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 142 (1969), 315-330. MR 39 #7631. MR 246327
  • 4. T. A. Chapman, Four classes of separable metric infinite-dimensional manifolds. Bull. Amer. Math. Soc. 76 (1970), 399-403. MR 253375
  • 5. T. A. Chapman, On the structure of Hilbert cube manifolds (in preparation).
  • 6. D. W. Henderson and R. Schori, Topological classification of infinite-dimensional manifolds by homotopy type, Bull. Amer. Math. Soc. 76 (1970), 121-124. MR 251749
  • 7. James E. West, Infinite products which are Hilbert cubes, Trans. Amer. Math. Soc. 150 (1970), 1-25. MR 266147
  • 8. James E. West, Products of complexes and Frechet spaces which are manifolds (to appear). MR 293679
  • 9. J. H. C. Whitehead, Simplicial spaces, nuclei, and m-groups, Proc. London Math. Soc. (2) 45 (1939), 243-327.
  • 10. R. Y. T. Wong, Extending homeomorphisms by means of collarings, Proc. Amer. Math. Soc. 19 (1968), 1443-1447. MR 38 #2747. MR 234430

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5755, 5705

Retrieve articles in all journals with MSC (1970): 5755, 5705


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12660-X

American Mathematical Society